# SDR QXEA2013082101241

- Difficulty date: August 2, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 232 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET ATTACHED TO S29L FOR HYD LINE AT BS 232 HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-21-00 A(2)(A), NO MATERIAL LOSS.
